RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1947, Volume 20(62), Number 1, Pages 113–124 (Mi msb6210)  

This article is cited in 1 scientific paper (total in 1 paper)

On mean $p$-valent functions

G. Alenitzyn


Full text: PDF file (1102 kB)

Bibliographic databases:
Received: 27.09.1945

Citation: G. Alenitzyn, “On mean $p$-valent functions”, Rec. Math. [Mat. Sbornik] N.S., 20(62):1 (1947), 113–124

Citation in format AMSBIB
\Bibitem{Ale47}
\by G.~Alenitzyn
\paper On mean $p$-valent functions
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1947
\vol 20(62)
\issue 1
\pages 113--124
\mathnet{http://mi.mathnet.ru/msb6210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=21105}
\zmath{https://zbmath.org/?q=an:0036.18902}


Linking options:
  • http://mi.mathnet.ru/eng/msb6210
  • http://mi.mathnet.ru/eng/msb/v62/i1/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Yu. E. Alenitsyn, “Area theorems for functions analytic in a finitely connected domain”, Math. USSR-Izv., 7:5 (1973), 1129–1151  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:135
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020